But as anyone who takes this medication and has tried to stop knows, the withdrawals are extremely unpleasant.The worst part of the withdrawals for me is not so much the physical symptoms but the mental symptoms: depression, anxiety and extreme mood swings. I would constantly find myself crying and find myself wanting to do nothing but lock myself in my bedroom, lay in bed and cry... I've even tried slowly weaning my dosage down slowly but I am still having no luck and finding it to be very difficult and nearly impossible! Does anyone with any similar experience have any advice or techniques on how I can successfully get through this?
Unfortunately you have posted your question in the wrong area. It you click on Community in the blue banner above, there is forum-discussion board area for Xanax with people who have been through or are going through what you are and more importantly are keen to share their experiences.
Good luck... and Be Strong, It's not easy.
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have what I think is a xanax however I need to verify quicfkyl the inscreptions is a2mg nothngback
Posted 10 Nov 2009 • 1 answer
Posted 9 Mar 2010 • 1 answer
Posted 6 Dec 2011 • 1 answer
Posted 8 Feb 2013 • 3 answers
Posted 1 Jul 2013 • 1 answer